# SDR QXEA200501126

- Difficulty date: July 19, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 10,235 hours, 10,925 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI FLIGHT 2405 ON CLIMBING OUT OF PORTLAND, PASSING THROUGH 5000 FT, NR 2 BLEED HOT CAUTION LIGHT CAME ON. ACCOMPLISHED THE E/A CHECKLIST BY TURNING THE NR 2 BLEED SWITCH OFF. AFTER A FEW MINUTES THE NR 2 BLEED HOT CAUTION LIGHT EXTINGUISHED. REPLACED NACELLE DUCT LEAK OVER TEMP SWITCH IAW AMM 36-11-21. GROUND RAN IAW AMM 36-11-00. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
